MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLG2C25
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a prostatectomy, during use, a metallic component detached from the tip.Piece retrieved.Device replaced.No ae reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/9/2024.B3: event month and year only reported.D4 batch #: unknown.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: did the electrode ceramic separate or break off? did the i blade get damaged or break off? is the jaw damaged but not broken off? is the top jaw loose but not detached? is the top jaw ptc material damaged? is the black ptc in the upper jaw detached? is the top jaw broken off the of the device? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/26/2024 h6 health effect - impact code.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/7/2024.Additional information was requested and the following was obtained: did the electrode ceramic separate or break off? no.Did the i blade get damaged or break off? it broke in several points.Is the jaw damaged but not broken off? no.Is the top jaw loose but not detached? no.Is the top jaw ptc material damaged? no.Is the black ptc in the upper jaw detached? is the top jaw broken off the of the device? no upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Brand Name
ENSEAL G2 CURVED JAW 25CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key18675362
Report Number3005075853-2024-01163
Device Sequence Number17690786
Product Code GEI
UDI-Device Identifier10705036014133
UDI-Public10705036014133
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLG2C25
Device Lot NumberA9D567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/12/2024
02/27/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date02/26/2024
03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.; GENERATOR.
Patient SexUnknown